Hi, And Welcome Sir. It is with great honour to have a military personell here, for defending our freedom. I lost a loved one in Iraq from an IED explosion, both him and his "son" (K-9 partner) passed.
Anyhow, back to your questions. I have a some medical training, and numerous medical problems myself. I not only agree to see a rheumy but also will tell you things that may be unforseen. Not only it could be autoimmune disease (numerous) but also: rheumatory arthritis, osteoarthritis, fibromylogia, diabetes complications but much more. Please, start going to the VA and saying you want 2nd opions, as much as it takes to get someone to listen. If that does not work, you can simply write a note saying "Next time you see me it will be on my tombstone and when you do remember I told you so"
Yea I am a smarty hehe
Now get to doctors and I expect HOOOA out of you :p
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications: Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days